MAUDE Adverse Event Report: MEDCOMP 6.6F PRO-FUSE CT LP ATT POLY; PRO-FUSE CT PORT

MEDCOMP 6.6F PRO-FUSE CT LP ATT POLY; PRO-FUSE CT PORT
Model Number MRCTT66041
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.We are currently waiting for additional information from the facility.When the investigation is complete a final report will be submitted.
 
Event or Problem Description
Port leaking medication via holes in the port base and causing pain to child.Port placed mid 2016, removed (b)(6) 2018.
 
Additional Manufacturer Narrative
Received one 6.6f pro-fuse port for evaluation.The sample was given to the medcomp engineering department for evaluation.A 13.5cm length of lumen connected with the locking collar.A visual examination of the port base revealed 6 raised areas.There is one hole in the port base that leaks when the device is flushed.The interior of the port base shows pitting and gouging.Holes in the base were also noted and measured.The base showed fragmentation/scratches of material near the areas of needle insertion.Information regarding the use of the port and the needles used to access the port was requested.No information was provided.Root cause is undetermined.The risk documentation accounts for port base needle penetration and leak.

Brand Name
6.6F PRO-FUSE CT LP ATT POLY
Common Device Name
PRO-FUSE CT PORT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8038303
Report Number2518902-2018-00057
Device Sequence Number11121712
Product Code LJT
UDI-Device Identifier00884908031355
UDI-Public884908031355
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMRCTT66041
Device Catalogue NumberMRCTT66041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;